# SDR SCNA97137

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD AISLE EMERGENCY LIGHT AT SEAT 11 INOPERATIVE.  REPLACED POWER SUPPLY AND LIGHT, OPS CHECKED GOOD.
